# SDR DXTA2013112005574

- Difficulty date: November 19, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N700QS
- Make and model: Israel GALAXY
- Aircraft serial: 052
- Aircraft time: 7,773 hours, 4,699 cycles
- Engine: Pwa PW306B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 31B518002
- Part serial: PCECC0186
- Condition: Damaged
- Location: Right
- Part time: 6,822 hours, 4,191 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B, A

## Discrepancy

CLIMBING THROUGH 38000' IN MAX CLIMB DETENT 290KTS TWO DISTINCT BANGS, SIMILAR TO COMPRESSOR STALLS, WERE FELT THROUGH FLOOR, RUDDERS & CONTROLS.  ALL INSTRUMENT READINGS WERE NORMAL EXCEPT 1/4 SCALE ON RT VIB METER. DISCONNECTED A/P DES TO 24000 SLOWED 250KTS. STILL FELT SLIGHT YAW PRESS UNTIL BELOW 250KTS & 6000'.  GND RUNS CHECKED SATISFACTORY.  WHILE TROUBLESHOOTING, PERFORMED BOROSCOPE INSPECTION OF RT ENG 1ST & 4TH STAGE COMPRESSOR BLADES COATING INTEGRITY IAW PW306A MM 72-00-00 & FOUND 4TH STAGE COATING TO BE DAMAGED.  REPLACED RT ENG ASSEMBLY WITH A SERVICEABLE ENG ASSEMBLY IAW G200 MM 71-00-00.  ALL POST INSTALLATION OPERATION CHECKS & LEAK CHECKED GOOD.
